# SDR 2025FA0000429

- Difficulty date: June 26, 2025
- Submitted: June 26, 2025
- Operation: General aviation
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 41,984 hours, 41,726 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Part time: 41,984 hours, 41,726 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR BEAM CRACKED , RH SIDE. REPAIRED I/A/W BOMBARDIER REO 601R-53-11-3994 REV. -- 2025-06-04 AND BOMBARDIER REO 601R-53-11-926 REVB 2006-05-10.
